# SDR AWXA200400818

- Difficulty date: July 26, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N619AW
- Make and model: Airbus A320-232
- Aircraft serial: 527
- Aircraft time: 28,486 hours, 12,736 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Contactor
- Part number: 630CC01Y1
- Condition: Overheated
- Location: Zone 120
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, RECEIVED ECAM MESSAGES (ELECT DC ESSENTIAL BUSS SHED) & (CIRCUIT BREAKER TRIPPED L AVIONICS BAY), TURNED BACK FOR REPAIR.  MX TROUBLESHOT WIRING FROM CIRCUIT BREAKER (1PH) TO GROUND, NO DEFECTS NOTED.  R & R CIRCUIT BREAKER (1PH), RELAY (31XE), & SINGLE POLE 100A CONTACTOR (8PH) IAW AMM.  AFTER CONTACTOR (8PH) REMOVED, LOOSE PARTS HEARD RATTLING INSIDE, CONTACTOR HOT TO TOUCH.  DC BUSS SYS OPS CK GOOD.  VENDORS FAILURE ANALYSIS OF CONTACTOR (8PH) CONFIRMED REASON FOR REMOVAL, DISASSEMBLY FOUND ADJUSTMENT NUTS LOOSE AND THE SUPPORT USED TO ATTACH PARTS WAS FOUND TO BE DISTORTED, UNIT WAS ALSO FOUND TO HAVE INTERNAL CONTAMINATION ON INSIDE COVER & WIRING. UNIT DEEMED UN-REPAIRABLE AND WAS SCRAPPED.
